American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Gabriele Di Cerbo. A cohomological interpretation of Bogomolov's instability. Proc. Amer. Math. Soc. 141 (2013) 3049-3053.
Abstract, references, and article information
View Article: PDF

[2] Tohru Nakashima. Large families of stable bundles on abelian varieties. Proc. Amer. Math. Soc. 141 (2013) 2225-2231.
Abstract, references, and article information
View Article: PDF

[3] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information
View Article: PDF

[4] Pedro Macias Marques and Rosa María Miró-Roig. Stability of syzygy bundles. Proc. Amer. Math. Soc. 139 (2011) 3155-3170. MR 2811270.
Abstract, references, and article information
View Article: PDF

[5] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information
View Article: PDF

[6] Hidetoshi Maeda. Threefolds containing Bordiga surfaces as ample divisors. Proc. Amer. Math. Soc. 137 (2009) 1631-1639. MR 2470821.
Abstract, references, and article information
View Article: PDF

[7] Justin Sawon. Deformations of holomorphic Lagrangian fibrations. Proc. Amer. Math. Soc. 137 (2009) 279-285. MR 2439451.
Abstract, references, and article information
View Article: PDF

[8] Takuro Abe and Masahiko Yoshinaga. Splitting criterion for reflexive sheaves. Proc. Amer. Math. Soc. 136 (2008) 1887-1891. MR 2383493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Holger Brenner. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic. Proc. Amer. Math. Soc. 133 (2005) 1941-1947. MR 2137859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. Ballico and E. Gasparim. Numerical invariants for bundles on blow-ups. Proc. Amer. Math. Soc. 130 (2002) 23-32. MR 1855615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] E. Ballico and R. M. Miró-Roig. A lower bound for the number of components of the moduli schemes of stable rank 2 vector bundles on projective 3-folds. Proc. Amer. Math. Soc. 127 (1999) 2557-2560. MR 1676315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tohru Nakashima. Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$ . Proc. Amer. Math. Soc. 123 (1995) 3609-3613. MR 1291789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Antonio Lanteri and Francesco Russo. A lower bound for sectional genera of ample and spanned vector bundles on algebraic surfaces . Proc. Amer. Math. Soc. 119 (1993) 1053-1059. MR 1176482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1